Volume 22, Number 3 (IJIEPR 2011)                   IJIEPR 2011, 22(3): 171-179 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Mohammadi M, Tavakkoli-Moghaddam R, Ghodratnama A, Rostami H. Genetic and Improved Shuffled Frog Leaping Algorithms for a 2-Stage Model of a Hub Covering Location Network. IJIEPR. 2011; 22 (3) :171-179
URL: http://ijiepr.iust.ac.ir/article-1-321-en.html

professor in Department of Industrial Engineering, College of Engineering, University of Tehran, Iran. , tavakoli@ut.ac.ir
Abstract:   (5079 Views)

 

  Hub covering location problem, Network design,

  Single machine scheduling, Genetic algorithm,

  Shuffled frog leaping algorithm

 

Hub location problems (HLP) are synthetic optimization problems that appears in telecommunication and transportation networks where nodes send and receive commodities (i.e., data transmissions, passengers transportation, express packages, postal deliveries, etc.) through special facilities or transshipment points called hubs. In this paper, we consider a central mine and a number of hubs (e.g., factories) connected to a number of nodes (e.g., shops or customers) in a network. First, the hub network is designed, then, a raw materials transportation from a central mine to the hubs (i.e., factories) is scheduled. In this case, we consider only one transportation system regarded as single machine scheduling. Furthermore, we use this hub network to solve the scheduling model. In this paper, we consider the capacitated single allocation hub covering location problem (CSAHCLP) and then present the mixed-integer programming (MIP) model. Due to the computational complexity of the resulted models, we also propose two improved meta-heuristic algorithms, namely a genetic algorithm and a shuffled frog leaping algorithm in order to find a near-optimal solution of the given problem. The performance of the solutions found by the foregoing proposed algorithms is compared with exact solutions of the mathematical programming model .

Full-Text [PDF 263 kb]   (1991 Downloads)    
Type of Study: Research | Subject: Other Related Subject
Received: 2011/10/8

Add your comments about this article : Your username or email:
Write the security code in the box

Send email to the article author


© 2015 All Rights Reserved | International Journal of Industrial Engineering & Production Research

Designed & Developed by : Yektaweb